Learn how to use Mayo Clinic Connect
Request an Appointment
Just started this med for spiking blood pressure in evening. Has anyone experienced severe stomach pain from this, or insomnia? I take with food, and the pain started almost 18 hours later!
Interested in more discussions like this? Go to the Heart & Blood Health group.
i was told do not get off my metoprolol tarate 25 mg twice a day but getting alot of symptoms but doc will not take off of it.anyone no if its ok just to stop this medication cold turkey.her next opening is not for 1 or maybe 2-3 weeks.
specially the insonia also getting worse
i been taken metoprolol tarate 25 mg twice a day sence dec 3rd and still getting those side effects
Jump to this post
Definitely do NOT stop it cold turkey, I was put on it in October, 2018, took a month for side effects to ease up, terrible fatigue, a few dreams in the beginning, dry mouth, now I really have to say I have noticed none, Try drinking Camille tea before bed, listen to some headphones and relaxing meditations before bed might help, Good luck🙏🏻
I have been taking it for some 2 weeks, and have night time itchy rashes on my legs, that seem to be affected by warm temps and clothing contact. I had insominia before taking metoprolol, and it is still bad. Also have night time pressure spikes. Metropolol succinate ER, 50mg daily in the morning. Finally will see a cardiologist this week, wanted to go to a specialist instead of my primary care physician.
I had a lot of side effects with Metoprolol as well, especially the insomnia, nausea, dizziness, etc. I called my doctor and asked if there could be a substitute med and he prescribed Atenolol. It is the same type of drug, beta blocker, but did not cause the side effects like the Metoprolol did.
How close to your bedtime do you take the second Metoprolol?
Here is some information regarding the side effects of Metoprolol for you to look at, just click on the link to read it,
Many of us on Connect have posted about Metoprolol and it's side effects. I hope you find some relief soon.
This drug is bad. Every 3 months or so, gout like pain, prednisone is helpful. Fatigue, shortness of breath, swelling & painful joints, especially feet. Anyone have an alternative??
It’s funny how different people’s bodies are, I really complained about this when I started now I have zero side effects, good luck😊
Could you share with us how long it took before you adjusted to this med?
I started October 18, 2018, the first month was very bad brain fog, fatigue a few wierd dreams, I’d say that was at least six weeks, I amped up my exercise and fatigue lessened, and I have to say I notice nothing now so I feel blessed being able to tolerate it.
Oh I take .25 mg XR, once in the morning.
I have taken 25 mgms Xr for 10 years and take it in the morning.
Create an account to connect with other patients and caregivers like you.Ask questions, get answers, and give and get support.Also follow blogs from Mayo Clinic experts.
Already have an account? Sign In